Search Results

1 - 10 of 44,020 items :

Clear All
Human Resources in Romanian Child Protection Social Services. A Regional Analysis

Abstract

Efficiency and cost effectiveness of human resources implied in social services in general and in child protections services specifically is a taboo subject in Romanian social policy. On the following pages, I will make a general analysis of human resources included in the Romanian social services sector, starting from the topic of territorial coverage with professionalized social workers. After a regional- and county-level analysis of this, linked to the social and economic situation of the regions, I look at the specific field of child protection to see if there exists any cost effectiveness in the volume of human resources implied in these services. In the final part of my study, I will make considerations about the quality of the personnel within child protection services.

Open access
Discrete-time Holling type II models with Allee and refuge effects

Bibliography [1] H. N. Agiza, E. M. ELabbasy, H. EL-Metwally and A. A. Elsadany, Chaotic dynamics of a discrete prey-predator model with Holling type II, Nonlinear Analysis: Real World Applications 10 (2009), 116-129. [2] L. Edelstein-Keshet, Mathematical Models in Biology , Random House, New York, 1988. [3] S. Elaydi, Discrete Chaos: With Applications in Science and Engineering , Second Edition, Chapman & Hall/CRC, 2008. [4] J. Hainzl, Stability and Hopf bifurcation in a predator-prey system with several parameters, SIAM J. Appl

Open access
On a multipoint nonlocal initial value problem for a singularly-perturbed first-order ODE

in the Theory of Singular Perturbations , Moscow, 1990. [8] A. Ashyralyev and P. E. Sobolevskii, New Difference Schemes for Partial Differential Equations , Vol. 148, Birkhäuser, Basel, 2004. [9] E. P. Doolan, J. J. H. Miller and W. H. A. Schilders, Uniform Numerical Methods for Problems with Initial and Boundary Layers , Boole Press, Dublin, 1980. [10] A. S. Erdogan and S. N. Tekalan, First-order partial differential equation with a nonlocal boundary condition, Numerical Functional Analysis and Optimization 38(10) (2017), 1373

Open access
Eigenvalues asymptotics for Stark operators

. Anal. 79(1-2) (2012), 17-44. [4] H. J. Korsch and S. Mossmann, Stark resonances for a double d quantum well: crossing scenarios, exceptional points and geometric phases, J. Phys. A 36(8) (2003), 2139-2153. [5] O. Olendski,Comparative analysis of electric field influence on the quantum wells with different boundary conditions, Ann. Phys. 527 (2015), 278-295. [6] H. Najar and M. Zahri, Self-adjointness and spectrum of Stark operators on finite intervals, arXiv:1708.08685. [7] R. W. Robinett, The polarizability of a particle in power

Open access
Local and global asymptotic behavior of malaria-filariasis coinfections in compliant and noncompliant susceptible pregnant women to antenatal medical program in the tropics

. [15] J. Mensah, J. Dontwi and E. Bonyah, Stability analysis of zika - malaria coinfection model for malaria endemic region, Journal of Advances in Mathematics and Computer Science 26(1) (2018), Article No. JAMCS.37229, 22 pages. [16] K. O. Okosun and O. D. Makinde, A coinfection model of malaria and cholera disease with optimal control, Math. Biosci. 258 (2014), 19-32. [17] Z. Mukandavire, A. B. Gumel, W. Garira and J. M. Tchuenche, Mathematical analysis of a model for HIV-malaria co-infection, Mathematical Biosciences & Engineering 6

Open access
On approximation of two-dimensional potential and singular operators

nonlinear Vekua type equations, Nonlinear Analysis: Modeling and Control 11 (2006), 187-200. [13] I. N. Vekua, Generalized Analytic Functions , Pergamon Press, Oxford, 1962. [14] Yu. S. Zavyalov, B. I. Kvasov and V. L. Miroshnichenko, Methods of Spline Functions , Nauka, Moscow, 1980 (in Russian).

Open access
A note on h-convex functions

. Mitrinović and J. Pečarić, Note on a class of functions of Godunova and Levin, C. R. Math. Rep. Acad. Sci. Can. 12 (1990), 33–36. [20] D.S. Mitrinović, J. Pečarić and A. M. Fink, Classical and New Inequalities in Analysis , Kluwer Academic, Dordrecht, 1993. [21] C. P. Niculescu and L. E. Persson, Convex Functions and Their Applications. A Contemporary Approach , CMS Books Math., Vol. 23, Springer-Verlag, New York, 2006. [22] A. Olbryś, Representation theorems for h -convexity, J. Math. Anal. Appl 426(2) (2015), 986–994. [23] C. E. M

Open access
A tribute to the memory of Pavel Evseevich Sobolevskii (1930-2018)

), 65-77 (in Russian). [15] A. Ashyralyev and P. E. Sobolevskii, The theory of interpolation of linear operators and the stability of difference schemes, Dokl. Akad. Nauk SSSR 275(6) (1984), 1289-1291 (in Russian). [16] A. Ashyralyev and P. E. Sobolevskii, Stability of difference schemes for parabolic equations in interpolation spaces, in: Applied Methods of Functional Analysis, Voronezh(1985), 9-17 (in Russian). [17] A. Ashyralyev and P. E. Sobolevskii, Coercive stability of difference schemes of first and second order of approximation for

Open access
Modeling Tuberculosis Among Healthcare Workers

Bibliography 1. C. Castillo-Chavez, B. Song, Dynamic models of tuberculosis and their applications, Mathematical Biosciences and Engineering , 1(2), 361-404. 2004. 2. R. Diel, R. Loddenkemper, S. Niemann and P.R. Meywald-Walter Narayanan, Restriction fragment length polymorphism typing of clinical isolates of my mycobacterium tuberculosis from patients with pulmonary tuberculosis in Madras, South India. Tuber Lung Dis , 76(6), 550-554. 1995. 3. D.M.Dago, M.O. Ibrahim and A.S. Tosin, Stability analysis of a deterministic mathematical model for

Open access